| Model Number |
BA28-80/I16-40 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aneurysm (1708); Failure of Implant (1924); Pain (1994)
| Date of Event |
08/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft and a vela suprarenal to treat an abdominal aortic aneurysm (aaa).Approximately (5) five years post initial procedure, a type 3a endoleak was identified during a routine follow-up.The patient was experiencing abdominal and back pain.The physician elected to perform a re-intervention and implanted an afx vela suprarenal.The endoleak was successfully sealed and the patient was discharged post operative day one (1).
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type iiia endoleak of the aortic components is confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest sac growth of 22mm occurred that was not included in the event as reported.These findings were discovered during an examination of during a review of the medical records.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.The final patient status was discharged on the first post-operative day home in good condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx with duraply.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft and a vela suprarenal to treat an abdominal aortic aneurysm (aaa).Approximately (5) five years post initial procedure, a type 3a endoleak was identified during a routine follow-up.The patient was experiencing abdominal and back pain.The physician elected to perform a re-intervention and implanted an afx vela suprarenal.The endoleak was successfully sealed and the patient was discharged post operative day one (1).Subsequent to the initial report, clinical assessment determined that there was evidence to reasonably suggest sac growth of 22mm occurred that was not included in the event as reported.The sac growth was discovered during a review of the medical records.